International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064




Downloads: 104

Research Paper | Mathematics | India | Volume 5 Issue 4, April 2016


On Fuzzy Weakly ?-continuous Multifunction

Saurabh Saxena


Abstract: This paper is devoted to the introduction and study of fuzzy lower weakly -continuous multifunction between a general topological space (X,) and a fuzzy topological space ( y,) using the lower inverse f- and upper f+ severl equivalent conditions of a lower and upper weakly -continuous multifunctions are obtained.


Keywords: Topological space, Fuzzy topological space, fuzzy set, continuity


Edition: Volume 5 Issue 4, April 2016,


Pages: 1984 - 1985


How to Cite this Article?

Saurabh Saxena, "On Fuzzy Weakly ?-continuous Multifunction", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=NOV162686, Volume 5 Issue 4, April 2016, 1984 - 1985

How to Share this Article?

Enter Your Email Address


Similar Articles with Keyword 'Topological space'

Downloads: 1

Research Paper, Mathematics, India, Volume 3 Issue 6, June 2014

Pages: 810 - 814

A New Class of Homeomorphisms in Soft Topological Spaces

C. Janaki, D. Sreeja

Share this Article

Downloads: 1 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 10 Issue 11, November 2021

Pages: 1138 - 1142

RGη-Closed Sets in Topological Spaces

Hamant Kumar, Naresh Kumar, Vimal Kumar

Share this Article

Similar Articles with Keyword 'Fuzzy topological space'

Downloads: 108

Research Paper, Mathematics, India, Volume 5 Issue 4, April 2016

Pages: 1634 - 1635

A Note on Fuzzy Upper and Lower Weakly Semi - Precontinuous Multifunction

Saurabh Saxena

Share this Article

Downloads: 113

Informative Article, Mathematics, India, Volume 5 Issue 10, October 2016

Pages: 1244 - 1248

Basic Structures and Development in Continuous Function in Fuzzy Topological Spaces

Madhulika Shukla

Share this Article

Similar Articles with Keyword 'fuzzy set'

Downloads: 108

Research Paper, Mathematics, Iraq, Volume 6 Issue 10, October 2017

Pages: 1827 - 1835

Some New Results about the Convergence of Fuzzy Measurable Functions Sequence on Fuzzy Measure on Fuzzy Sets

Noori F. Al-Mayahi, Karrar S. Hamzah

Share this Article

Downloads: 110

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 837 - 841

Application of Fuzzy If-Then Rule in a Fuzzy Graph with Modus Ponens

Dr. G. Nirmala, S. Prabavathi

Share this Article

Similar Articles with Keyword 'continuity'

Downloads: 2

Research Paper, Mathematics, Kenya, Volume 10 Issue 9, September 2021

Pages: 530 - 534

A Numerical Study of Turbulent Natural Convection in a Rectangular Enclosure with Localised Heating and Cooling

Clementine Kaluki Mutua, Kennedy Awuor, Emily Nafula John

Share this Article

Downloads: 5

Research Paper, Mathematics, Kenya, Volume 10 Issue 6, June 2021

Pages: 126 - 131

Modified Navier-Stokes Equation for Incompressible Fluid Impacts

Hagai Amakobe James

Share this Article

Similar Articles with Keyword 'Topological'

Downloads: 144

M.Tech / M.E / PhD Thesis, Mathematics, India, Volume 6 Issue 8, August 2017

Pages: 1453 - 1457

Bianchi Type V String Having G and Λ as a Constant in a Cosmological Model

Versha Rani

Share this Article

Downloads: 1

Research Paper, Mathematics, India, Volume 3 Issue 6, June 2014

Pages: 810 - 814

A New Class of Homeomorphisms in Soft Topological Spaces

C. Janaki, D. Sreeja

Share this Article

Similar Articles with Keyword 'space'

Downloads: 63 | Weekly Hits: ⮙2 | Monthly Hits: ⮙2

Research Paper, Mathematics, China, Volume 9 Issue 7, July 2020

Pages: 549 - 556

Dualistic Wave: A Proposed Explanation of Zenos Paradox

Tao Jia

Share this Article

Downloads: 144

M.Tech / M.E / PhD Thesis, Mathematics, India, Volume 6 Issue 8, August 2017

Pages: 1453 - 1457

Bianchi Type V String Having G and Λ as a Constant in a Cosmological Model

Versha Rani

Share this Article

Similar Articles with Keyword 'Fuzzy'

Downloads: 131

Research Paper, Mathematics, India, Volume 9 Issue 2, February 2020

Pages: 687 - 690

Chromatic Number and Weak Complement of L-Fuzzy Graphs

Sreedevi V.S., Dr. Bloomy Joseph

Share this Article

Downloads: 139

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 2300 - 2302

Profit Maximization of Unbalanced Fuzzy Transportation Problem

K. R. Sobha

Share this Article

Similar Articles with Keyword 'topological'

Downloads: 144

M.Tech / M.E / PhD Thesis, Mathematics, India, Volume 6 Issue 8, August 2017

Pages: 1453 - 1457

Bianchi Type V String Having G and Λ as a Constant in a Cosmological Model

Versha Rani

Share this Article

Downloads: 1

Research Paper, Mathematics, India, Volume 3 Issue 6, June 2014

Pages: 810 - 814

A New Class of Homeomorphisms in Soft Topological Spaces

C. Janaki, D. Sreeja

Share this Article

Similar Articles with Keyword 'fuzzy'

Downloads: 131

Research Paper, Mathematics, India, Volume 9 Issue 2, February 2020

Pages: 687 - 690

Chromatic Number and Weak Complement of L-Fuzzy Graphs

Sreedevi V.S., Dr. Bloomy Joseph

Share this Article

Downloads: 139

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 2300 - 2302

Profit Maximization of Unbalanced Fuzzy Transportation Problem

K. R. Sobha

Share this Article

Similar Articles with Keyword 'set'

Downloads: 144

M.Tech / M.E / PhD Thesis, Mathematics, India, Volume 6 Issue 8, August 2017

Pages: 1453 - 1457

Bianchi Type V String Having G and Λ as a Constant in a Cosmological Model

Versha Rani

Share this Article

Downloads: 0

Research Paper, Mathematics, Kenya, Volume 10 Issue 11, November 2021

Pages: 523 - 529

Analysis of Turbulent Natural Convection with Localized Heating on the Ceiling and on the Floor and Cooling on Opposite Vertical Walls in a Rectangular Enclosure

Omariba G. Ong'era, Johana K. Sigey, Jeconia A. Okelo, Stephen M. Karanja

Share this Article
Top